Variational problems with lipschitzian minimizers
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 185-209
@article{AIHPC_1989__S6__185_0,
     author = {Clarke, Frank H. and Loewen, Philip D.},
     title = {Variational problems with lipschitzian minimizers},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {185-209},
     zbl = {0677.49006},
     mrnumber = {1019114},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__185_0}
}
Clarke, F. H.; Loewen, P. D. Variational problems with lipschitzian minimizers. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 185-209. http://www.numdam.org/item/AIHPC_1989__S6__185_0/

[1] L. Cesari, Optimization-Theory and Applications. Springer-Verlag, New York, 1983. | MR 688142 | Zbl 0506.49001

[2] F.H. Clarke, The Euler-Lagrange differential inclusion. J. Diff. Equations 19(1975), pp. 80-90. | MR 388196 | Zbl 0323.49021

[3] F.H. Clarke, Optimization and Nonsmooth Analysis. Wiley Interscience, New York, 1983. | MR 709590 | Zbl 0582.49001

[4] F.H. Clarke, Hamiltonian analysis of the generalized problem of Bolza. Trans. AMS 301 (1987), pp. 385-400. | MR 879580 | Zbl 0621.49011

[5] F.H. Clarke and P.D. Loewen, An intermediate existence theory in the calculus of variations. Technical report CRM-1418, C. R. M., Univ. de Montreal, C. P. 6128- A, Montreal, Canada, H3C 3J7.

[6] F.H. Clarke and R.B. Vinter, On the conditions under which the Euler equation or the maximum principle hold. Appl. Math. Optim. 12 (1984), pp. 73-79. | MR 756513 | Zbl 0559.49012

[7] F.H. Clarke and R.B. Vinter, Regularity properties of solutions to the basic problem in the calculus of variations. Trans. Amer. Math. Soc. 289 (1985), pp. 73-98. | MR 779053 | Zbl 0563.49009

[8] F.H. Clarke and R.B. Vinter, Existence and regularity in the small in the calculus of variations. J. Diff. Equations 59 (1985), pp. 336-354. | MR 807852 | Zbl 0727.49003

[9] L. Tonelli, Sure une méthode directe du calcul des variations. Rend. Circ. Mat. Palermo 39(1915), pp. 233-264; also in Opere Scelte (vol. 2), Cremonese, Rome, 1961. | JFM 45.0615.02

[10] L. Tonelli, Fondamenti di Calcolo delle Variazioni (2 vols.). Zanichelli, Bologna, 1921, 1923. | JFM 48.0581.09